Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Hi, My wife has a myrena in; it s been

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4679 Questions
Question
Hi, My wife has a myrena in; it's been in for two and a half years. In this time, she has experienced some bleeding from time to time, but more recently she has had orange/red coloured urine, accompanied by back pain, nausea, weakness, and fatigue; would this be related to having the Myrena in? She also gets chills/sweats. Quite concerned. The other day, she hit her stomach on something, and she had bleeding from her vagina for fifteen minutes afterwards. Any help would be cool. Do we start with an FBC, or UTI test?
Posted Fri, 1 Dec 2017 in Women's Health
 
 
Answered by Dr. Deepti Verma 2 hours later
Brief Answer:
Urine infection or urinary stones

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Irregular bleeding is common after Mirena insertion.
However, blood in urine is unlikely due to Mirena.
Urinary tract infection or any other renal pathology can lead to such symptoms.
I will suggest her to get urine examination, ultrasound of the kidneys, ureter and bladder to confirm the diagnosis and get further treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: Hi, My wife has a myrena in; it s been 6 hours later
oh. what about her history of cysts?
 
 
Answered by Dr. Deepti Verma 3 hours later
Brief Answer:
Please mention

Detailed Answer:
Hi dear,
Please mention the number, side and size of the cyst so that I can explain you further.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Follow-up: Hi, My wife has a myrena in; it s been 28 minutes later
I think it was last three centimetres, and on the left hand side, on the ovary
 
 
Answered by Dr. Deepti Verma 14 hours later
Brief Answer:
Functional cyst

Detailed Answer:
Hi dear,
Such cysts are functional and usually resolve in 2-3 menstrual cycles.
The cyst is unlikely to cause the symptoms which she is having.
Urine infection seems more likely.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Follow-up: Hi, My wife has a myrena in; it s been 2 days later
mate, she went to doctors and got assessed for an hour and a half. only suppose 2 be half hour appointment. did four urine; all negative. found abnormal cells in Urine. no cyst, no UTI. kept asking if she had family who died of ovarian or bowel cancer. 3 day urine test needed, and xrays. I'm so worried. what does abnormal mean in urine. please help
 
 
Answered by Dr. Deepti Verma 10 hours later
Brief Answer:
Malignancy needs to be ruled out

Detailed Answer:
hi dear, abnormal cells in urine can be infectious cells or cells of malignancy.
Three days urine sample is examined to confirm the diagnosis.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Follow-up: Hi, My wife has a myrena in; it s been 1 hour later
so four tests she took with abmormal cells could be infection?
 
 
Answered by Dr. Deepti Verma 18 hours later
Brief Answer:
Please upload the report

Detailed Answer:
Hi dear,
Please upload the report so that I can explain you in detail.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor